# SDR CALA2014031800342

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 50,275 hours, 16,082 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A150418
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION WERE FOUND ON UPPER SURFACE OF CABIN FLOORBEAM UPPER TEE BS 328 RBL 6 - 50.  BLENDED OUT DAMAGE IAW SRM 51-10-02 GEN REV 51.  INSTALLED REPAIR PARTS IAW SRM 53-10-51 REPAIR 8 REV 51.
